Local automorphisms of some quantum mechanical structures

Research output: Contribution to journalArticle

11 Citations (Scopus)


Let H be a separable infinite-dimensional complex Hubert space. We prove that every continuous 2-local automorphism of the poset (that is, partially ordered set) of all idempotents on H is an automorphism. Similar results concerning the orthomodular poset of all projections and the Jordan ring of all selfadjoint operators on H without the assumption on continuity are also presented.

Original languageEnglish
Pages (from-to)91-100
Number of pages10
JournalLetters in Mathematical Physics
Issue number2
Publication statusPublished - Nov 1 2001



  • Jordan ring of selfadjoint operators
  • Local automorphisms
  • Orthomodular poset of projections
  • Poset of skew projections

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this